# SDR ASOA05539

- Difficulty date: June 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Condition: Inoperative
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4282 - DURING A GROUND INSPECTION IN ABE, THE PASSENGER DOOR WAS FOUND JAMMED CLOSED TAKING OVER FIFTEEN MINUTES TO OPEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR ACTUATOR MOTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
